# SDR REXA02008

- Difficulty date: April 27, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Part number: 057322
- Condition: Torn
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THROUGH 12,000 FEET A WHISTLE WAS HEARD COMING FROM THE SERVICE DOOR AREA.  PILOTS LEVELED OFF AT 22,000 FEET AND A LOUD RUMBLING FROM THE SERVICE DOOR AREA WAS HEARD.  PILOTS DROPPED TO 6000 FEET AND RUMBLE WENT AWAY.  MAINTENANCE FOUND THE SERVICE DOOR SEAL TO BE ROLLED OUT OF SILL, THE GALLEY DRAIN WAS LEAKING AND THE SEAL ON THE AVIONICS BAY DOOR WAS TORN.  THE SERVICE DOOR SEAL WAS PUT BACK INTO PLACE, THE DRAIN CHECK VALVE WAS CLEANED, AND THE AVIONICS BAY DOOR SEAL WAS REPLACED.  AIRCRAFT WAS PRESSURIZED AN NO LEAKS WERE NOTED.  (M)
